MathSciNet Relay Station
MathSciNet bibliographic data
MR2092876 60J80 (31C15 35J60 60J65)
Dynkin, E. B.; Kuznetsov, S. E. $\Bbb N$-measures for branching exit Markov systems and their applications to differential equations. Probab. Theory Related Fields 130 (2004), no. 1, 135–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement